# SDR VNAA2012092500020

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 19,108 hours, 19,076 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702861
- Part serial: 1146
- Condition: Failed
- Location: Hydraulic System
- Part time: 19,108 hours, 19,076 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 3 HIGH TEMP AMBER CAS MESSAGE IN FLIGHT.  TEMPERATURE WENT FROM 96 DEGREES TO 108 DEGREES.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED NUMBER THREE (3) HYDRAULIC RESERVOIR AND NUMBER THREE (3) HYDRAULIC SYSTEM TRANSDUCER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
